CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Some weighted estimates for the ∂̅-equation and a finite rank theorem for Toeplitz operators in the Fock space

Grigori Rozenblioum (Institutionen för matematiska vetenskaper, matematik) ; Nikolay Shirokov
Proceedings of the London Mathematical Society (0024-6115). Vol. 109 (2014), 5, p. 1281-1303 .
[Artikel, refereegranskad vetenskaplig]

We consider the ∂¯-equation in C1 in classes of functions with Gaussian decay at infinity. We prove that if the right-hand side of the equation is majorated by exp(−q|z|2), with some positive q, together with derivatives up to some order, and is orthogonal, as a distribution, to all analytical polynomials, then there exists a solution with decays, together with derivatives, as exp(−q′|z|2), for any q′

Nyckelord: Toeplitz operators d-bar equaion

Denna post skapades 2015-01-05. Senast ändrad 2016-07-25.
CPL Pubid: 209611


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Matematisk analys

Chalmers infrastruktur